# SDR C2XA10IA036

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 15,013 hours, 8,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 8151133
- Condition: Burned
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2857 THE CREW REPORTED A BURNING SMELL AFTER TAKE OFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED A BURNT SLEEVE ON THE NUMBER TWO PACK DUAL TORQUE MOTOR, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
